Epilepsy and/or seizure activity are frequently occurring phenomena and a significant co-morbid condition for persons with severe to profound intellectual disability (Burke, McKee, Pathak, Donahue, Parasuraman & Baltenhorst, 1999). The majority of seizure activity leads to deficits across a number of social, physical,occupational, and personal variables, and if left untreated, may lead to death in these individuals. The treatment of this condition frequently utilizes anti-epileptic medication, but these medications are often associated with a variety of side effects such as dental complications and disturbed gait. Previous researchers have suggested that these side effects may be manifested in forms of maladaptive behaviors such as aggression and destructiveness (Matson, Mayville, Bamburg & Eckholdt, 2001), but studies have not yet been conducted to determine if side effects of antiepileptics may manifest as feeding problems in this population. Given that complications with feeding may incorporate some of the variables mentioned above (i.e., dental complications), a relationship between the two is likely. The purpose of this study was to evaluate feeding problems associated with the use of three different types of antiepileptic medications on individuals with severe to profound mental retardation as compared to their matched controls. Individuals across three groups (clients on carbamazepine, n = 20; clients on valproate, n = 18; and clients on phenytoin, n = 22) were compared to three separate control groups matched on age, gender, race, and level of MR. They were compared across items related to feeding problems on the Screening Tool of fEeding Problems (STEP). Implications of these data are discussed.